×

zbMATH — the first resource for mathematics

Equivalence de deux inéquations variationnelles et applications. (French) Zbl 0214.11104

MSC:
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J. P., Approximation des espaces de distributions et des opérateurs différentiels. (Thèse 1966), Faculté des Sciences de Paris, Bulletin Société Math. France, mémoire 12, 139 (1967).
[2] Brezis, H., Problèmes unilateraux. J. Math. Pure Appl. (à paraître).
[3] Brezis, H., & M. Sibony, Méthodes d’approximation et d’itération pour les opérateurs monotones. Arch. Rational Mech. Anal. 28, 59–82 (1968). · Zbl 0157.22501 · doi:10.1007/BF00281564
[4] Brezis, H., & G. Stampacchia, Sur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France 96, 153–180 (1968). · Zbl 0165.45601 · doi:10.24033/bsmf.1663
[5] Duvant, G., & H. Lanchon, Sur la solution du problème de la torsion elasto-plastique d’une barre cylindrique de section quelconque. C. R. Acad. Sc. Paris 264, Série A, 520–523 (1967). · Zbl 0152.43404
[6] Hartman, P., & G. Stampacchia, On some non linear elliptic differential functional equations. Acta Math. 115, 271–330 (1966). · Zbl 0142.38102 · doi:10.1007/BF02392210
[7] Lanchon, H., Solution du problème de torsion élasto-plastique d’une barre cylindrique de section quelconque. C. R. Acad. Sc. Paris 269, 791–794 (1969). · Zbl 0212.58104
[8] Lions, J. L., & G. Stampacchia, Variational inequalities. Comm. Pure Appl. Math. 20, 493–519 (1967). · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[9] Sibony, M., Sur l’approximation d’équations et inéquations aux dérivées partielles non linéaires de type monotone (à paraître dans J. Math. Analysis Appl.).
[10] Sibony, M., Méthodes itératives pour les équations et inéquations aux dérivées partielles non linéaires de type monotone (à paraître dans Calcolo).
[11] Ting, T. W., Elastic plastic torsion problems. Arch. Rational Mech. Anal. 25, 342–366 (1967). · Zbl 0173.27504 · doi:10.1007/BF00291936
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.